# SDR FDEA200812025040

- Difficulty date: December 2, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 42,448 hours, 26,225 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083121
- Part serial: 100
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED T/O AT 90KTS DUE TO NO AIRSPEED INDICATION ON CAPT SIDE.  REMOVE AND REPLACED CAPTAINS AIRSPEED INDICATOR.  REMOVE AND REPLACED CAPTAINS AIRSPEED INDICATOR.
